# SDR 97ZZZX3152

- Difficulty date: July 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2892W
- Make and model: Beech 58
- Aircraft serial: TH389
- System (JASC): 7603 · Power Lever
- Part: Control Cable
- Part number: 5038901223
- Condition: Broken
- Location: Lt Throttle
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

LEFT THROTTLE CABLE BROKE GOING FROM ALB TO AUG.  DIVERTED TO PWM.  REMOVED AND REPLACED THROTTLE CABLE.
